MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; SET,PUMP,1000ML BAG,ENFIT,MEDLINE

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES; SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Model Number ENFIT70552
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a piece of the tip of the enfit pump set connector was found to have broken off.This break was found at the completion of a one (1) hour feeding when the pump set was being disconnected from the patient's gastrostomy tube (g-tube).When the break was identified, a syringe was reportedly attached to the patient's g-tube in an attempt to aspirate and retrieve the broken piece.Aspiration was unsuccessful and the broken piece was unable to be retrieved.Since the date of incident, no adverse impact to the patient has been noted and the patient has required no additional medical intervention.The device involved in the incident was no longer available to be returned for evaluation.A root cause could not be determined at this time.Due to the reported need incident, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a piece of the tip of the enfit pump set connector was found to have broken off.

Brand Name
MEDLINE INDUSTRIES
Common Device Name
SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12238795
Report Number1417592-2021-00126
Device Sequence Number17061686
Product Code KNT
UDI-Device Identifier10884389190333
UDI-Public10884389190333
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENFIT70552
Device Catalogue NumberENFIT70552
Device Lot Number96920120002
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;